# SDR SWAA2023062060384

- Difficulty date: June 18, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N8814K
- Make and model: Boeing 737-8
- Aircraft serial: 42664
- Aircraft time: 7,072 hours, 3,911 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN AFT CARGO BAY FLOOR LINER.<[01] OK TO CONTINUE PER MEL 50-10-01 AB; AUTH # 140050.;[02] REMOVED AND REPLACED PANEL PER AMM 50-10-02.
